# SDR SWAA2017121118372

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 39,322 hours, 23,048 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN.  R&R HANDLE PER SIP.
